# SDR AALA202506131856

- Difficulty date: June 6, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  SPIGOT FITTING RECEPTACLE ON LH PYLON  L=13.500 INCHES W= 1.300 INCHES D=0.003. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE  BTW STA6793/RIB 4 AND STA7063/RIB 5  ON LH PYLON I.A.W A319 SRM-54-51-12-300-001.
